# SDR DALA2015121407586

- Difficulty date: December 12, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N918DL
- Make and model: Doug MD-88
- Aircraft serial: 49583
- Aircraft time: 70,338 hours, 54,173 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1288
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL CORROSION POINTS ON FRAME CLIPS BS 1288 FROM LONGERON 28L - 28R.  FRAME CLIP AND SPLICES WERE REPLACED BY EXCESS COROOSION IAW SRM 53-03, FIG 3.
